# SDR CALA2014052700665

- Difficulty date: May 25, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 47,761 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME STATION 400 RT, BETWEEN STRINGER 8R & STRINGER 9R AT THE INBD RIVET ATTACHING THE ACFT OUTLET EXTRUSION SUPPORT BRACKET.  ACCOMPLISHED FRAME REPAIR IAW  EA 5310-04716 REV G AT FRAME 400 RT IN BETWEEN STRINGER 8R & STRINGER 9R.
